# SDR PCAA0102010

- Difficulty date: February 25, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 26,553 hours, 30,309 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV0330012150
- Part serial: NA
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DTW FLIGHT 3529.  CREW REPORTED SMOKE AND FLAME COMING FROM OVERHEAD LIGHT 8 AC.  CONTRACTED MAINTENANCE INSPECTED AND CONFIRMED LIGHT SOCKET AT ROW 8AC OVERHEAD AT FAULT, LIGHT SOCKET ISOLATED.  MAINTENANCE CONTROL ISSUED MEL 33-02.  AIRCRAFT SCHEDULED TO BGM MAINTENANCE THAT NIGHT, LIGHT SOCKET AND BULB REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
